MAUDE Adverse Event Report: X-SPINE SYSTEMS, INC. XPRESS MINIMALLY INVASIVE PEDICLE SCREW SYSTEM; PEDICLE SCREW SPINAL SYSTEM

X-SPINE SYSTEMS, INC. XPRESS MINIMALLY INVASIVE PEDICLE SCREW SYSTEM; PEDICLE SCREW SPINAL SYSTEM
Model Number T073-0700
Medical Device Problem Codes Fracture (1260); Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant requested to return broken screwdriver assemblies to the company.Additional information was requested by the company.The complainant responded stating that the damage occured when the surgeon was locking the screw.There was no harm done to the patient, and there were no other complications.The devices (2) were inspected and it was confirmed that there was damage to the threads on the distal tip of the driver assemblies.The visual inspection identified signs of frequent use.A dhr review was performed and there were no manufacturing anomalies identified.The damage to the threads could have been caused by over torquing the handle attached to the driver.
 
Event or Problem Description
The complainant requested to return broken screwdriver assemblies to the company.Additional information was requested by the company.The complainant responded stating that the damage occured when the surgeon was locking the screw.There was no harm done to the patient, and there were no other complications.

Brand Name
XPRESS MINIMALLY INVASIVE PEDICLE SCREW SYSTEM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
X-SPINE SYSTEMS, INC.
664 cruiser lane
belgrade MT 59714
MDR Report Key7375305
Report Number3005031160-2018-00003
Device Sequence Number13746386
Product Code HXX
UDI-Device IdentifierM697T07307001
UDI-PublicM697T07307001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT073-0700
Device Lot NumberEM13K006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2018
Initial Report FDA Received Date03/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;